# SDR HNAA2022102400270

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 49,589 hours, 46,579 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT ELECTRONIC FUMES SMELLED FROM ROW 7 O/H BIN AREA BY_FA AND PAX.  RAN A/C PACKS NO SMELL NOTED. SUSPECT PAX WAS USING VAPE
